# SDR IPXA10560008

- Difficulty date: May 17, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536118
- Part serial: 25475
- Condition: Corroded
- Location: Bs 1681.8-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO STA 1681.8 TO STA 1661 FLOOR PANEL HAVE 4 EA INSERTS CORRODED BL 0 TO RBL 24.75.  FABRICATED REPLACEMENT PANEL.
